Temples injected with HA filler, needle just below the skin. First time. During left temple, sudden urgent pressing, Dr. abruptly left, returned after 20sec, more pressing. Vision in the left eye was much dimmer than the right. I could feel a 'ball' of filler. I asked if ok. Dr. reply, 'Yes, it's just…'. No real answer. More pressing, then, all seems ok. No bruising, and healed fine. Was there a problem during injection? Maybe I have an anatomical anomaly and should stop filling temples?
Possible problem with first time HA temple filler?
- Seattle, WA
- 3 years ago
No doctor answers yet
You might also like...
Risk of Filler Injection for Causing Blindness? (photo) 2 doctor answers
How Safe is It to Have Dermal Fillers Injected into Temples? 2 doctor answers
I had Juvederm injected yesterday by my temples and have huge lump... 12 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Injectable Fillers PicturesBefore & afters from doctors (268)
Photos from the community